# SDR AALA201710139027

- Difficulty date: October 3, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L4 DOOR AFT SILL PLATE FASTENER HOLES INBOARD OF AFT GIRT BAR FITTING AT 2 INCHES AND 5 INCHES FORWARD OF FR 68. REPAIRED SILL PLATE PER SRM 53-41-14-300-001.
